39 0

Weyl Type Theorems for Selfadjoint Operators on Krein Spaces

Title
Weyl Type Theorems for Selfadjoint Operators on Krein Spaces
Author
허재성
Keywords
Krein space; J-kernel; J-Fredholm index; essential spectrum; J-Weyl spectrum; J-Browder spectrum; J-Weyl's theorem; J-Browder's theorem
Issue Date
2018-12
Publisher
UNIV NIS
Citation
FILOMAT, v. 32, no. 17, page. 6001-6016
Abstract
In this paper, we introduce a notion of the J-kernel of a bounded linear operator on a Krein space and study the J-Fredholm theory for Krein space operators. Using J-Fredholm theory, we discuss when (a-)J-Weyl's theorem or (a-)J-Browder's theorem holds for bounded linear operators on a Krein space instead of a Hilbert space.
URI
http://www.doiserbia.nb.rs/Article.aspx?ID=0354-51801817001A#.XWTDK2Z7mdIhttps://repository.hanyang.ac.kr/handle/20.500.11754/120872
ISSN
0354-5180
DOI
10.2298/FIL1817001A
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE